×

zbMATH — the first resource for mathematics

On deformations of discontinuous groups. (English) Zbl 0163.10301

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Andreotti, A. &Grauert, H., Algebraische Körper von automorphen Funktionen.Nachr. Akad. Wiss. Göttingen, Math.-Phys. Kl. II, 1961, 39–48.
[2] –, Théorèmes de finitude pour la cohomologie des espaces complexes.Bull. Soc. Math. France, 90 (1962), 193–259. · Zbl 0106.05501
[3] Andreotti, A. &Vesentini, E., On the pseudorigidity of Stein magnifolds.Ann. Scuola Norm. Sup. Pisa, (3) 16 (1962), 213–223. · Zbl 0107.28602
[4] –, Les théorèmes fondamentaux de la théorie des espaces holomorphiquement complets.Séminaire C. Ehresmann, Vol. IV, 1962–63, 1–31.
[5] Andreotti, A. & Vesentini, E. Carleman estimates for the Laplace-Beltrami equation on complex manifolds.Inst. Hautes Études Sci. Publ. Math., 25. To appear. · Zbl 0138.06604
[6] Borel, A., On the curvature tensor of hermitian symmetric manifolds.Ann. of. Math., 71 (1960), 508–521. · Zbl 0100.36101
[7] Calabi, E. &Vesentini, E., On compact, locally symmetric Kähler manifolds.Ann. of Math., 71 (1960), 472–507. · Zbl 0100.36002
[8] Cartan, H., Les fonctions de deux variables complexes et le problème de la représentation conforme.J. Math. Pures Appl., (9) 10 (1931), 1–114. · JFM 57.0387.01
[9] Cartan, H.,Sur les groupes de transformations analytiques. Hermann, Paris, 1935. · JFM 61.0370.02
[10] Courant, R., &Hilbert, D.,Methods of mathematical physics, Vol. II, Interscience Publishers, New York, 1962. · Zbl 0099.29504
[11] Friedrichs, K. O., On the differentiability of the solutions of partial differential equations.Comm. Pure Appl. Math., 6 (1953), 299–326. · Zbl 0051.32703
[12] Kobayashi, S., Geometry of bounded domains.Trans. Amer. Math. Soc., 82 (1959), 267–290. · Zbl 0136.07102
[13] Kodaira, K. &Spencer, D. C., On deformations of complex analytic structures, I and II,Ann. of Math., 67 (1958), 328–466. · Zbl 0128.16901
[14] –, On deformations of complex analytic structures, III.Ann. of Math., 71 (1960), 43–76. · Zbl 0128.16902
[15] Selberg, A., On discontinuous groups in higher dimensional symmetric spaces.Contributions to function theory, Bombay, 1960, 147–164.
[16] Serre, J. P., Groupes d’homotopie et classes de groupes abéliens.Ann. of Math., 58 (1953), 258–294. · Zbl 0052.19303
[17] Siegel, C. L.,Analytic functions of several complex variables. Mimeographed notes, Institute for Advanced Study, Princeton, 1949. · Zbl 0036.05004
[18] Spilker, J., Algebraische Körper von Automorphen Funktionen.Math. Ann., 149 (1963), 341–360. · Zbl 0124.29301
[19] Steenrod, N.,The topology of fibre bundles. Princeton University Press, Princeton, 1951. · Zbl 0054.07103
[20] Weil, A., On discrete subgroups of Lie groups.Ann. of Math., 72 (1960), 369–384. · Zbl 0131.26602
[21] –, On discrete subgroups of Lie groups, II.Ann. of Math., 75 (1962), 578–602.
[22] –,Introduction à l’étude des variétés kählériennes. Hermann, Paris, 1958.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.